Title: Asymptotic Properties of Hazard Rate Estimator in Censored Linear Regression

Author(s): Fuxia Cheng
Issue: Volume 79 Series A Part 1 Year 2017
Pages: 1 -- 12
We consider nonparametric inference for error hazard rates in linear regression with right censored data. The estimator for hazard rate function is defined based on the kernel-smoothed estimator of error density, which makes use of the Kaplan-Meier estimator of the error distribution. We obtain the limit distribution for the maximum deviation of the hazard rate estimator.
AMS (2000) subject classification . Primary: 62N01; Secondary: 62N02.
Keywords and phrases: Censored linear regression, Right censored data, Kaplan-Meier estimator, Kernel estimation, Hazard rate estimator.